Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 10:36 PM CDT for 4 counties in Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 10:36 PM CDT (03:36 UTC)
- Expired
- May 19, 2013, 11:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 51 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
| May 19, 6:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
475
WUUS53 KEAX 200336
SVREAX
MOC013-037-083-101-200400-
/O.NEW.KEAX.SV.W.0047.130520T0336Z-130520T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1036 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
HENRY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1100 PM CDT
* AT 1033 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GARDEN CITY TO 10 MILES SOUTH OF CREIGHTON TO 6
MILES WEST OF APPLETON CITY...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...WINDSOR...CREIGHTON...URICH...MONTROSE...CHILHOWEE...
DEEPWATER...LEETON...CALHOUN...QUICK CITY...HARTWELL...
BLAIRSTOWN...LA DUE...BROWNINGTON...POST OAK...COAL AND TIGHTWAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3837 9424 3857 9436 3869 9360 3853 9351
3821 9352 3822 9422
TIME...MOT...LOC 0336Z 246DEG 52KT 3859 9412 3838 9408
3822 9409
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL1 follow-up statement
639
WWUS53 KEAX 200402
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 PM CDT SUN MAY 19 2013
MOC013-037-083-101-200412-
/O.EXP.KEAX.SV.W.0047.000000T0000Z-130520T0400Z/
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
1102 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JOHNSON...HENRY...
SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL
MISSOURI HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 3837 9424 3857 9436 3869 9360 3853 9351
3821 9352 3822 9422
TIME...MOT...LOC 0336Z 246DEG 52KT 3859 9411 3838 9408
3822 9409
$$
MELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:51 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 19, 6:51 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 651 PM CDT Sun May 19 2013 .SHORT TERM...(This Evening through Monday Night) Issued at 243 PM CDT SUN MAY 19 2013 Convection is already beginning to fire ahead of a north-south- oriented wave over central KS. This wave will be the main player this evening, and we still expect a line of supercells to develop just ahead of it through late afternoon. This line should be near a TOP- STJ line around 5 pm, into the KC metro between 6 pm and 9 pm and toward Kirksville and Boonville between 9 pm and midnight. Airmass has become moderately to strongly unstable, evident by 2600 J/kg of CAPE on the 18Z TOP sounding. This combined with a 50-60 kt mid-level jet streak directly overhead will be more than supportive of organized severe thunderstorms this afternoon and evening. Still expect storms capable of very large hail and a few tornadoes to develop over eastern KS which will transition into a line of storms over far eastern KS or western MO and race into central MO overnight. Latest models suggest this transition into linear or quasi-linear mode may occur a bit earlier than previously thought, possibly as far west as eastern KS. This line will be capable of producing widespread wind damage and some embedded tornadoes. Better chances for strong tornadoes now appear to be southwest of the forecast area, closer to Wichita, where low-level wind fields will be a bit more supportive. However, low-level shear will increase after 00Z across far western MO, and this could support tornadoes embedded within a developing QLCS as it tracks into Kansas City and points east. Any storms that maintain supercell structure after 00Z will also have an enhanced tornado threat. Another potentially active day is in store for Monday as wind fields remain supportive of severe storms. Much of the severe threat for Monday depends on how far south and east the cold front pushes overnight, and any lingering cloud debris that could cut back on instability during the day. Models have trended slightly further east with the location of the front, and thus the severe threat, which now appears to be focused from near Clinton and Sedalia toward Macon and points east. If strong instability can redevelop, shear profiles support a severe line of storms capable of large hail and widespread wind damage developing across these areas and spreading into eastern MO and the Ozarks Monday evening. Heavy rain will also be a threat with this line. .LONG TERM...(Tuesday through Sunday) Issued at 243 PM CDT SUN MAY 19 2013 Have lowered thunderstorm chances on Tuesday as latest guidances indicates convection Monday night may shove effective boundary far enough to the southeast to push highest chances of redevelopment into the southeastern portions of the state. Through Friday, temperatures will return to seasonal normal in the 70s, as high pressure remains in control. Precipitation chances begin to increase by next weekend as mid-level heights rise and moisture returns to the Plains. Temperatures by next weekend will again climb back into the 80s. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 645 PM CDT SUN MAY 19 2013 Line of severe thunderstorms tracking northeast 35kts will affect the KMCI/KMKC terminals for about 2 hours at the start of the forecast. High probability for winds greater than 50kts and potential for large hail with this line. KSTJ will also be affected by this same line but convection may last for an hour or two longer. After passage of this line the rain chances pretty much end. Will be watching for re- development towards sunrise Monday as a couple of the short range convective models are picking up on this. Otherwise, VFR conditions for Monday. With the frontal boundary still draped over west central MO through Monday there is a chance for convection to reform from Kansas City southward with chances increasing the further south you get away from Kansas City. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Hawblitzel LONG TERM...Dux AVIATION...MJ
Hazardous weather outlook, May 19, 5:13 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 513 PM CDT SUN MAY 19 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 513 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS HAS FORMED OVER EASTERN KANSAS LATE THIS AFTERNOON AND WILL TRACK RAPIDLY NORTHEAST THROUGH THE ENTIRE REGION THIS EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT AND IMPACT WILL EXIST ACROSS EASTERN KANSAS AND WESTERN MISSOURI...INCLUDING THE GREATER KANSAS CITY AND ST JOSEPH AREAS. STRAIGHT-LINE DAMAGING WINDS AND LARGE HAIL ARE LIKELY WITH THIS LINE OF STORMS. ISOLATED SUPERCELLS EMBEDDED WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL IN EXCESS OF 2 INCHES AND A FEW TORNADOES OVER EASTERN KANSAS AND WESTERN MISSOURI DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EVENING ACROSS AREAS NEAR AND EAST OF INTERSTATE 35. THE PRIMARY HAZARDS WILL ONCE GAIN BE LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS OF HEAVY RAIN FROM SEVERAL DAYS OF THUNDERSTORMS MAY LEAD TO LOCALIZED FLOODING PROBLEMS BY MONDAY. THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE ON TUESDAY AS THE COLD FRONT FINALLY PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A CHILLICOTHE TO CLINTON LINE. SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. SPOTTER ACTIVATION WILL ALSO LIKELY BE NEEDED ON MONDAY. MJ
In the hours before
Local storm report, May 19, 9:10 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG BROOKFIELD 39.79N 93.08W
05/19/2013 LINN MO EMERGENCY MNGR
SEVERAL TREES AND LIMBS DOWN ACROSS THE CITY
&&
ABAILEYLocal storm report, May 19, 9:14 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND DMG 1 N KIRKSVILLE 40.21N 92.58W
05/19/2013 ADAIR MO BROADCAST MEDIA
60 TO 70 MPH WINDS...POWERLINES DOWN.
&&
HMORGANLocal storm report, May 19, 9:16 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
916 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG 3 S WINSTON 39.83N 94.14W
05/19/2013 DAVIESS MO EMERGENCY MNGR
ROOF BLOWN OFF HOUSE
&&
ABAILEYLocal storm report, May 19, 10:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 25 S KANSAS CITY 38.74N 94.58W
05/19/2013 CASS MO BROADCAST MEDIA
65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOWN
OFF POLE...LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT
133RD AND STATE LINE.
0745 PM TSTM WND DMG 15 S KANSAS CITY 38.88N 94.58W
05/19/2013 JACKSON MO BROADCAST MEDIA
65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOW
OFF POLE..LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT 133
AND STATE LINE.
&&
HMORGANLocal storm report, May 19, 10:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 15 S KANSAS CITY 38.88N 94.58W
05/19/2013 JACKSON MO BROADCAST MEDIA
65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOW
OFF POLE..LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT 133
AND STATE LINE.
&&
HMORGANSpecial weather statement, May 19, 10:11 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT SUN MAY 19 2013
KSZ060-MOZ053-054-200400-
BATES MO-HENRY MO-LINN KS-
1011 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND WESTERN HENRY AND BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1100 PM CDT...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF LA
CYGNE TO 8 MILES SOUTH OF HUME...AND MOVING EAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
RICH HILL...BUTLER...ADRIAN...MONTROSE...URICH...FOSTER...
PASSAIC...BALLARD...ROCKVILLE...HARTWELL AND LA DUE.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3805 9425 3806 9461 3803 9462 3803 9472
3835 9473 3846 9408 3845 9407 3846 9406
3848 9393 3821 9382 3821 9404 3803 9405
3803 9407 3805 9413 3804 9419 3805 9421
3802 9423
TIME...MOT...LOC 0311Z 251DEG 45KT 3829 9457 3798 9453
HAWBLITZELThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:25 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, DeKalb, Platte | 50 min |
| May 19, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Harrison | 49 min |
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson | 48 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 19, 7:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 45 min |
| May 19, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Grundy, Linn, Livingston | 48 min |
| May 19, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry | 45 min |
| May 19, 7:59 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Cass, Clay, Clinton, Jackson, Johnson and 2 more | 46 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 44 min |
| May 19, 8:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Saline | 39 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb, Harrison | 27 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 30 min |
| May 19, 8:35 PM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 40 min |
| May 19, 8:35 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Daviess, Grundy, Harrison, Linn, Livingston and 1 more | 25 min |
| May 19, 8:54 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 51 min |
| May 19, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 51 min |
| May 19, 9:21 PM CDT | Tornado Warning | EAX | Putnam, Schuyler | 24 min |
| May 19, 10:11 PM CDT | Special Weather Statement | EAX | Bates | 49 min |
| May 19, 10:24 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 36 min |
| May 19, 11:00 PM CDT | Special Weather Statement | EAX | Chariton, Saline | 45 min |
| May 19, 11:08 PM CDT | Special Weather Statement | EAX | Johnson, Pettis, Saline | 52 min |
| May 19, 11:34 PM CDT | Special Weather Statement | EAX | Cooper, Howard | 41 min |
| May 20, 12:08 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 37 min |
| May 20, 8:22 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 23 min |
| May 20, 8:47 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson, Johnson | 28 min |
| May 20, 9:16 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 29 min |
| May 20, 9:26 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| May 20, 9:45 AM CDT | Special Weather Statement | EAX | Johnson | 30 min |
| May 20, 10:25 AM CDT | Special Weather Statement | EAX | Johnson, Pettis | 35 min |
| May 20, 10:42 AM CDT | Special Weather Statement | EAX | Cass | 33 min |
| May 20, 10:45 AM CDT | Special Weather Statement | EAX | Saline | 30 min |
| May 20, 11:12 AM CDT | Special Weather Statement | EAX | Johnson | 33 min |
| May 20, 11:20 AM CDT | Special Weather Statement | EAX | Saline | 25 min |
| May 20, 11:36 AM CDT | Special Weather Statement | EAX | Howard | 24 min |
| May 20, 2:48 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 42 min |
| May 20, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson, Johnson | 43 min |
| May 20, 3:48 PM CDT | Special Weather Statement | EAX | Cass | 42 min |
| May 20, 4:00 PM CDT | Special Weather Statement | EAX | Johnson | 45 min |
| May 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 46 min |
| May 20, 4:32 PM CDT | Special Weather Statement | EAX | Cooper, Pettis | 28 min |
| May 20, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 43 min |
| May 20, 4:50 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis, Saline | 40 min |
| May 20, 4:58 PM CDT | Flash Flood Warning | EAX | Pettis | 3 hr |
| May 20, 5:00 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 30 min |
| May 20, 5:19 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 41 min |
| May 20, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 39 min |
| May 20, 5:40 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 35 min |
| May 20, 5:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 46 min |
| May 20, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 52 min |
| May 20, 6:43 PM CDT | Special Weather Statement | EAX | Schuyler | 47 min |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 28 hr |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 41 hr |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.